Limit Shapes for Gibbs Ensembles of Partitions

Ibrahim Fatkullin, Valeriy Slastikov

Research output: Contribution to journalArticle

Abstract

We explicitly compute limit shapes for several grand canonical Gibbs ensembles of partitions of integers. These ensembles appear in models of aggregation and are also related to invariant measures of zero range and coagulation-fragmentation processes. We show, that all possible limit shapes for these ensembles fall into several distinct classes determined by the asymptotics of the internal energies of aggregates.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalJournal of Statistical Physics
DOIs
Publication statusAccepted/In press - Jul 13 2018

    Fingerprint

Keywords

  • Aggregation
  • Limit shapes
  • Partitions of integers
  • Zero range processes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this